# SDR USAA2012080600020

- Difficulty date: July 23, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 30,302 hours, 20,879 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Part number: D5725662100000
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION IN COUNTERSINK HOLES ON RIGHT WING LOWER FUEL ACCESS DOOR 640MB BETWEEN WS 9235 TO WS 9704 & BETWEEN S8R TO S11R.  REPLACED RIGHT WING LOWER FUEL ACCESS DOOR 640MB IAW A319 AMM 57-27-11-400-002-A & JOB CARD 26C60057091.
